Alert archive / New Jersey / Gale Warnings in 2019
Gale Warning 24, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Nov 23, 2019, 3:01 PM EST. It took effect at Nov 24, 2019, 6:00 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2019, 3:01 PM EST (20:01 UTC)
- In effect from
- Nov 24, 2019, 6:00 AM EST
- Expired
- Nov 24, 2019, 9:28 PM EST
- In force
- 15 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
107 WHUS71 KPHI 232001 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 301 PM EST Sat Nov 23 2019 ANZ431-241000- /O.NEW.KPHI.SC.Y.0098.191124T0100Z-191124T1100Z/ /O.UPG.KPHI.SC.Y.0097.191124T1400Z-191125T0200Z/ /O.NEW.KPHI.GL.W.0024.191124T1100Z-191125T0600Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 301 PM EST Sat Nov 23 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 1 AM EST MONDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 AM Sunday to 1 AM EST Monday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 8 PM this evening to 6 AM EST Sunday. The Small Craft Advisory is no longer in effect. * WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 35 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450-451-241000- /O.NEW.KPHI.SC.Y.0098.191124T0600Z-191124T1100Z/ /O.UPG.KPHI.SC.Y.0097.191124T1400Z-191125T0800Z/ /O.NEW.KPHI.GL.W.0024.191124T1100Z-191125T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 301 PM EST Sat Nov 23 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 AM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 1 AM EST MONDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 AM Sunday to 1 AM EST Monday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 1 AM to 6 AM EST Sunday. The Small Craft Advisory is no longer in effect. * WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 40 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ452>455-241000- /O.EXT.KPHI.SC.Y.0097.191124T0100Z-191124T1100Z/ /O.NEW.KPHI.GL.W.0024.191124T1100Z-191125T0600Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 301 PM EST Sat Nov 23 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 1 AM EST MONDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 AM Sunday to 1 AM EST Monday. * WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 40 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-241000- /O.UPG.KPHI.SC.Y.0097.191124T1400Z-191125T0200Z/ /O.NEW.KPHI.GL.W.0024.191124T1100Z-191125T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 301 PM EST Sat Nov 23 2019 ...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 1 AM EST MONDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 AM Sunday to 1 AM EST Monday. The Small Craft Advisory is no longer in effect. * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Staarmann
4 follow-up statements
657 WHUS71 KPHI 240857 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 357 AM EST Sun Nov 24 2019 ANZ452>455-242200- /O.CON.KPHI.SC.Y.0097.000000T0000Z-191124T1100Z/ /O.CON.KPHI.GL.W.0024.191124T1100Z-191125T0600Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 357 AM EST Sun Nov 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS AND SEAS...Southeast winds 15 to 20 gusting up to 25 knots early this morning shifting to west 20 to 25 gusting 35 to 40 knots by later this morning. Seas increasing to 4 to 6 feet by this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ431-242200- /O.CON.KPHI.SC.Y.0098.000000T0000Z-191124T1100Z/ /O.CON.KPHI.GL.W.0024.191124T1100Z-191125T0600Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 357 AM EST Sun Nov 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 35 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450-451-242200- /O.CON.KPHI.SC.Y.0098.000000T0000Z-191124T1100Z/ /O.CON.KPHI.GL.W.0024.191124T1100Z-191125T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 357 AM EST Sun Nov 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS AND SEAS...Southeast winds 15 to 20 gusting up to 25 knots early this morning shifting to west 20 to 25 gusting 35 to 40 knots by later this morning. Seas increasing to 4 to 6 feet by this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-242200- /O.CON.KPHI.GL.W.0024.191124T1100Z-191125T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 357 AM EST Sun Nov 24 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 35 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
816 WHUS71 KPHI 241137 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 637 AM EST Sun Nov 24 2019 ANZ430-431-450>455-250045- /O.CON.KPHI.GL.W.0024.000000T0000Z-191125T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 637 AM EST Sun Nov 24 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS AND SEAS...West winds 20 to 30 kt with gusts up to 40 kt. Seas 4 to 6 feet over the coastal waters with waves 2 to 4 feet over Delaware Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
554 WHUS71 KPHI 242348 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 648 PM EST Sun Nov 24 2019 ANZ430-431-450>455-250600- /O.CON.KPHI.GL.W.0024.000000T0000Z-191125T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 648 PM EST Sun Nov 24 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS AND WAVES...West winds 20 to 25 knots with gusts up to 35 knots until shortly after midnight. Waves 4 to 6 feet on our ocean waters, and 2 to 4 feet on Delaware Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means that winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. It is highly recommended that mariners without the proper experience remain in port. && $$ Iovino
811 WHUS71 KPHI 250228 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 928 PM EST Sun Nov 24 2019 ANZ450>455-250900- /O.CAN.KPHI.GL.W.0024.000000T0000Z-191125T0600Z/ /O.NEW.KPHI.SC.Y.0099.191125T0228Z-191125T0900Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 928 PM EST Sun Nov 24 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 4:00 AM Monday. The Gale Warning has been cancelled. * WINDS AND SEAS...West winds 20 to 25 knots with gusts up to 30 knots overnight. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ430-431-250600- /O.CAN.KPHI.GL.W.0024.000000T0000Z-191125T0600Z/ /O.NEW.KPHI.SC.Y.0099.191125T0228Z-191125T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 928 PM EST Sun Nov 24 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 1:00 AM Monday. The Gale Warning has been cancelled. * WINDS AND WAVES...West winds 15 to 20 knots with gusts up to 25 knots until shortly after midnight. Waves 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ Iovino
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Nov 23, 9:35 AM EST, 5 hours 26 minutes earlier.
Area forecast discussion, Nov 23, 9:35 AM EST, 5 hours 26 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
935 AM EST Sat Nov 23 2019
.SYNOPSIS...
High pressure will move offshore today. A surface low in the
Tennessee Valley this morning will reach southern New England on
Sunday before racing toward the Canadian Maritimes by Monday. A
broad area of high pressure will encompass the eastern U.S. early
next week. A strong surface low will progress quickly along the
International Border during the midweek period, allowing a cold
front to move through the area on Wednesday. Strong high pressure
will build into the Northeast to close the week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Main story for the weekend will be developing area of low pressure
currently located near Mississippi. This will affect the region
tonight into Sunday as it moves northeast. Quiet for the time
being though as high pressure is building in over the Delmarva
in the wake of yesterday's cold front. Heading into the day
today, this high will weaken and gradually move offshore
through the course of the day. Meanwhile, low pressure will
track NE towards Ohio. Mainly clear skies for the morning
through the early afternoon will give way to increasing mid and
high clouds through the mid to late afternoon as the low
approaches but precip looks to hold off until this evening.
Highs look to range from the low 40s over the southern Poconos
to the upper 40s over southern NJ and the Delmarva.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Precip will be right on our doorstep by early this evening as
low pressure will be approaching from the south and west and
located near West Virginia by 0z. Rain will quickly overspread
the area SW to NE through the 0-3z time frame as the low moves
towards western PA. The system will have a good draw of moisture
from the south with Pwats approaching 1 inch as well as strong
low level WAA and good upper dynamics driven by a sharp upper
level wave. For this reason, rain could be moderate to even
briefly heavy at times. Don't expect any real hydro issues
though other than typical nuisance ponding on roadways and low
lying areas. However we still have concerns for wintery precip
over our northern zones of Carbon and Monroe Counties across the
southern Poconos as well as higher elevations of Sussex Co. NJ.
The system will be moving into fairly dry air with dew points
in the 20s so this should support good wet bulb cooling as
precip moves in with temps dropping to near or below freezing in
the low levels while warmer air advects in through the 925-850
mb layer. Think best chance for freezing rain to occur and lead
to any ice accretion will be elevations above 1700 feet or so
across the Pocono Plateau. Several hundredths of an inch of ice
will be possible here. But since this is a borderline situation
that will be elevation dependent will hold off on issuing an
advisory at this point in coordination with surrounding offices.
Also, all areas including the higher terrain should change back
over to all rain overnight as E/SE winds bring in warmer marine
air.
By 12z Sunday, rain will be ongoing for most of the area with a
secondary low having developed near the Delmarva and located near
the NJ coast by this time. This low will undergo a fairly rapid
deepening as it moves NE through the day towards SE New England
driven by the strong upper level wave becoming negatively tilted. As
this occurs, rain will taper off SW to NE through the morning except
it could last into the early afternoon over parts of the southern
Poconos and NW NJ as there will be some wrap around here. Total rain
amounts by this time look to generally be .75 to 1.25 inches with
the highest amounts favored near the urban corridor which will be
just N/W of where the secondary low tracks. Also, as cooler air
moves back in precip could mix with and even change to a period
of wet snow over the southern Poconos before ending. Otherwise,
it will start to dry out through the afternoon with NW winds
becoming quite blustery and skies beginning to clear through the
mid to late afternoon. Highs will range from the upper 30s over
the southern Poconos to the upper 40s to around 50 south.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Main concern in the medium-range forecast is a cold front moving
through the area on Wednesday, followed by a lengthy period of
strong wind gusts.
The surface low affecting our weather this weekend will be rapidly
moving northeastward from New England to the Canadian Maritimes on
Sunday night. Strong northwest flow on the upstream side of the low
should diminish fairly quickly as high pressure builds into much of
the eastern U.S. to start the week. Only concern is a weak
perturbation moving through the quasi-zonal midlevel flow on Monday
afternoon/evening. This system will be moisture-starved, but
deterministic models tend to underestimate the lift generated by
these systems. Most precipitation output is well north and west of
the area, but would not be that surprised if we see a few sprinkles
in the north Monday afternoon (or even flurries Monday night). Risk
is too low for mention in the forecast at this point. Otherwise,
expect seasonal conditions Monday and Monday night with a warmup
Tuesday and Tuesday night as downstream ridging occurs via a strong
vort max moving into the central Plains.
A surface low attendant to this vort max will race east-northeast
into the Great Lakes by Tuesday night and along the International
Border on Wednesday. Degree of ridge amplification downstream
suggests large-scale lift will diminish as the associated southward-
extending cold front approaches the East Coast. Nevertheless,
suspect the area will see some showers on Wednesday in proximity to
the front (especially along and north of the I-76 corridor, where
synoptic-scale lift will be stronger). Precipitation amounts look
rather modest as a result of the displacement from the stronger
lift, but this will ultimately depend on the track of the
surface low (which remains at least somewhat uncertain). Did
keep PoPs rather modest given the uncertainty with the track of
the low, timing of the front, and degree of lift along and in
advance of the front.
More concerning is the wind potential. As the low intensifies via
upper-jet dynamics, warm-sector southerly/southwesterly flow will be
able to mix down some decent gusts on Wednesday. Expect gusts 25-35
mph (possibly higher) in advance of the front, especially when aided
by showers. Additionally, post-frontal mixing has the potential to
be quite impressive, aided by an upstream/strong Canadian surface
high. As the associated pressure gradient increases, expect strong
downward momentum transfer on the upstream side of the cold front.
Gusts approaching/exceeding advisory criteria are possible Wednesday
afternoon through Thursday. Will need to watch this closely, as
there is at least some potential for an impactful wind event around
the holiday. High pressure will continue to build into the region to
close the week, but another day of breezy conditions is possible on
Friday.
After a warm Wednesday (temps likely 10+ degrees above seasonal
averages), a return to below-average temperatures is likely to close
the week.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...VFR. Increasing high and mid level clouds in the
afternoon. West wind 6 knots or less backing toward the south as
the day progresses. High confidence.
Tonight...Conditions lowering to IFR by late evening in rain.
East/Southeast wind 6 knots or less, becoming northeast around
10 knots then northwest around 10 knots by Sunday morning. Moderate
confidence.
Sunday...IFR in rain in the early morning improving to MVFR by
afternoon as the rain ends. Conditions may improve to VFR by
late day. Northwest wind increasing to 10 to 15 knots with
gusts of 20 to 25 knots. Moderate confidence.
Outlook...
Sunday night...VFR with west to northwest winds 5 to 15 kt, with
stronger gusts possible in the evening. High confidence.
Monday and Monday night...Mainly VFR with light west or southwest
winds. Moderate confidence.
Tuesday...Mainly VFR with south winds up to around 10 kt. Moderate
confidence.
Tuesday night...Mainly VFR, though conditions may deteriorate
north/west of PHL as a system approaches the area. South winds 5 to
15 kt. Low confidence.
Wednesday...Restrictions possible with a chance of showers,
especially north of PHL. Southwest winds 10 to 20 kt with higher
gusts becoming west late. Gusts exceeding 30 kts possible. Moderate
confidence.
Wednesday night and Thursday...Strong west to northwest winds
possible. Gusts well in excess of 30 kt may occur, especially during
the day Thursday. Moderate confidence.
&&
.MARINE...
Sub SCA conditions today as high pressure moves over the waters.
Winds/seas increase tonight into Sunday as the next low
pressure system affects the area. Marginal SCA conditions
expected with the south/southeast winds ahead of the system
overnight tonight with stronger northwest winds developing in
the system's wake by Sunday afternoon. By Sunday afternoon,
northwest wind gusts of 30-35 knots can be expected with seas
4-6 feet over the ocean waters.
Outlook...
Sunday night...Advisory conditions likely, though conditions
should improve by daybreak. Lingering northwest wind gusts
approaching gale force possible in the early evening.
Monday through Tuesday night...Sub-advisory winds/seas expected.
Wednesday...Advisory conditions probable as southwest winds increase
in advance of a cold front moving through the area. As the front
moves through, a switch to west or northwest winds with gale-force
conditions is probable.
Wednesday night and Thursday...Gale conditions probable.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 3 AM Sunday to 3 AM EST Monday for
ANZ452>455.
Small Craft Advisory from 9 AM Sunday to 3 AM EST Monday for
ANZ450-451.
Small Craft Advisory from 9 AM to 9 PM EST Sunday for ANZ430-
431.
&&
Synopsis...CMS
Near Term...Fitzsimmons/Staarmann
Short Term...Fitzsimmons
Long Term...CMS
Aviation...CMS/Fitzsimmons
Marine...CMS/FitzsimmonsHazardous weather outlook, Nov 23, 3:32 AM EST, 11 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 332 AM EST Sat Nov 23 2019 NJZ001-PAZ054-055-240845- Sussex-Carbon-Monroe- 332 AM EST Sat Nov 23 2019 This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Today and tonight. A period of freezing rain with some light ice accumulations tonight into early tomorrow morning, mainly across the higher terrain, may result in slippery conditions on untreated surfaces. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A period of strong winds gusting to advisory criteria is possible Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070- 071-101>106-240845- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 332 AM EST Sat Nov 23 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A period of strong winds gusting to advisory criteria is possible Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-240845- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 332 AM EST Sat Nov 23 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Gale-force winds are possible on Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. CMS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 5:51 AM EST | Small Craft Advisory | PHI | 24 hr | |
| Nov 23, 3:01 PM EST | Small Craft Advisory | PHI | 15 hr | |
| Nov 23, 2:58 PM EST | Winter Weather Advisory | PHI | Carbon, Monroe | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.